# SDR DALA13020803164

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 27,370 hours, 14,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TWO, 1 INCH TEARS IN AFT CARGO COMPARTMENT FLOOR PANEL 152AG. PERFORM TEMPORARY REPAIR IAW SRM 51-77-12, PARA 2A.
